# SDR DLL13952661

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1006
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fs 1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND STRINGER DAMAGED, STRINGER 34 AT STA 1560.  REMOVED DAMAGED AREA, DRILLED NEW STRINGER SPLICES, INSTALLED NEW STRINGER SPLICE DOUBLER AND STRINGER SECTIONS PER SRM 53-13-00 PG 806 FIG 804.
